# SDR ABXA9700998

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Part number: 59264305502
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED GEAR, NO CHANGE, FOLLOWED BY THE GEAR DOOR OPEN LIGHT ILLUMINATING.  TURNED ON THE RIGHT HYDRAULIC PUMP AND THE GEAR DOOR OPEN LIGHT WENT OUT WITH THE GEAR UNSAFE LIGHT REMAINING ON.  FLEW TO ILN WITH THE PUMP ON AT .70 MACH.  CLEANED AND LUBRICATED THE RIGHT GEAR UPLATCH MECHANISM, PERFORMED ADJUSTMENT AND TEST IAW DC-9 SUPP MM 32-60-00, OPS CHECKED GOOD.
